# SDR 2013FA0000333

- Difficulty date: May 21, 2013
- Submitted: June 14, 2013
- Operation: General aviation
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 1159SCL4725
- Part serial: JUN060338
- Condition: Misrepaired
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR STATION RECEIVED 2 MAIN WHEEL ASSEMBLIES FROM TWO SEPARATE OPERATORS WITH A REQUEST TO COMPLETE AN O/H OF THE WHEEL ASSEMBLIES.  ON DISASSEMBLY OF BOTH WHEELS, FOUND PN 1159SCL472-5, SN JUN06-0338 IMPROPER CORROSION REMOVAL PROCEDURE, NUMEROUS AREAS AROUND THE WHEEL ASSEMBLY.  IMPROPER CORROSION TREATMENT AFTER CORROSION REMOVAL.  PN: 1159SCL472-5, SN SEPT05-0230: IMPROPER CORROSION REMOVAL PROCEDURE, NUMEROUS AREAS AROUND THE WHEEL ASSEMBLY.  IMPROPER CORROSION TREATMENT AFTER CORROSION REMOVAL.  IN BOTH CASES, THE MAXIMUM DAMAGE, CORROSION REMOVAL, EXCEEDED BOTH THE AREA AND DEPTH LIMITS PERMITTED IN AREA 2 AND AREA 8 OF THE WHEEL CMM.  AFTER STRIPPING THE WHEEL ASSEMBLIES, PERFORMED WHEEL THICKNESS CHECKS OF THE DAMAGED AREAS AND HAVE SUBMITTED THE INFORMATION FOR AN ENGINEERING EVALUATION.
